Long-range scattering of two- and three-body quantum systems
Journées équations aux dérivées partielles (1989), article no. 0, 31 p.
@article{JEDP_1989____A0_0,
     author = {Enss, Volker},
     title = {Long-range scattering of two- and three-body quantum systems},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1989},
     zbl = {0734.35069},
     mrnumber = {91a:81214},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1989____A0_0}
}
Enss, Volker. Long-range scattering of two- and three-body quantum systems. Journées équations aux dérivées partielles (1989), article  no. 0, 31 p. http://www.numdam.org/item/JEDP_1989____A0_0/

[1] V. Enss : Asymptotic observables on scattering states, Commun. Math. Phys. 89, 245 - 268 (1983). | MR 84j:81110 | Zbl 0543.47008

[2] V. Enss : Quantum scattering theory for two- and three-body systems with potentials of short and long range, in : Schrödinger Operators, S. Graffi ed., Springer LN Math. 1159, Berlin 1985, pp. 39 - 176. | MR 87c:81169 | Zbl 0585.35023

[3] V. Enss : Introduction to asymptotic observables for multiparticle quantum scattering, in : Schrödinger Operators, Aarhus 1985, E. Balslev ed., Springer LN Math. 1218, Berlin 1986, pp. 61 - 92 ; Separation of subsystems and clustered operators for multiparticle quantum systems, preprint Nr. A 213, Mathematik, Freie Universität Berlin, 1986 ; Observables and asymptotic phase space localization of N-body quantum scattering states, in preparation. | Zbl 0602.35088

[4] V. Enss : Two- and three-body quantum scattering : completeness revisited, in : Symposium “Patial Differential Equations” Holzhau 1988, B.-W. Schulze and H. Triebel eds., Teubner Texte zur Mathematik 112, Leipzig 1989, pp. 108 - 120. | Zbl 0699.35215

[5] L. Hörmander : The existence of wave operators in scattering theory, Math. Z. 146, 69 - 91 (1976). | MR 52 #14691 | Zbl 0319.35059

[6] H. Isozaki and H. Kitada : Modified wave operators with time-independent modifiers, J. Fac. Sci. Univ. Tokyo, Sect.IA 32, 77 - 104 (1985). | MR 86j:35125 | Zbl 0582.35036

[7] I.M. Sigal and A. Soffer : N-particle scattering problem : asymptotic completeness for short-range systems, Ann. Math. 126, 35 - 108 (1987). | MR 88m:81137 | Zbl 0646.47009

[8] U. Wüller : Asymptotische Vollständigkeit beim Charge-Transfer-Modell, Diss. FB Mathematik, Freie Univ. Berlin 1988 ; Geometric methods in scattering theory of the charge transfer model, preprint Univ. Virginia 1989. | Zbl 0669.35093